# SDR UIEA2012090700391

- Difficulty date: August 30, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 57,082 hours, 8,478 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B390162
- Part serial: 498
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBT FORE FLAP LOWER SURFACE NEAR CENTER FORE FLAP TRACK AREA FOUND MINOR CORROSION.  RT INBD FORE FLAP OTBD LOWER SURFACE PANEL REPLACED AND INSTALLED IAW SRM 51-10-02, SRM 51-40-02.
